# SDR SWIA202056051

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R389222
- Condition: Cracked
- Location: Pax Door Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LATCH-LOCK TORQUE TUBE STOP FITTING IS CRACKED   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED STOP FITTING P/N 601R38922-2. REF: CRJ-700 CMM 52-11-00 PGS 3074 AND 7056. TORQUE TUBE ASSY REMOVED AND REINSTALLED ON CAMP # 22061813 JOB # 710156124 OP #88. TORQUE WRENCH TUC6227 CAL DUE 31-AUG-21
